MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT; CATHETER, CORONARY, ATHERECTOMY
Model Number 3240
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated as no event date was reported.
 
Event or Problem Description
It was reported that the device speed was unstable.A rotablator rotational atherectomy system console kit was selected for use.It was reported that rotational speed was not stable.There were no patient complications reported.
 
Additional Manufacturer Narrative
Date of event was approximated as no event date was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Date of event was approximated as no event date was reported.Device evaluated by mfr: the console was received with a missing turbine pressure knob and the foot pedal is in good condition.The pressure gauge on the console would not read correctly the psi with air pressure activated.The pressure gauge for the test should be in the range of 85+/- 2psig, the actual reading instead was 81psig.The rpm display fails to show at 99000-101000 rpm.The rpm display is not off.The rpm diplay does not show 888,000 rpm.The most probable root cause of the failure is a defective turbine pressure control.
 
Event or Problem Description

Brand Name
ROTABLATOR ROTATIONAL ATHERECTOMY SYSTEM CONSOLE KIT
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8147218
Report Number2134265-2018-63778
Device Sequence Number1684047
Product Code MCX
UDI-Device Identifier08714729353300
UDI-Public08714729353300
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3240
Device Catalogue Number3240
Device Lot NumberRC108012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Initial Date Received by Manufacturer 11/22/2018
Supplement Date Received by Manufacturer01/28/2019
03/05/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date02/11/2019
03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1